# SDR SWAA2022032246941

- Difficulty date: September 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 21,554 hours, 9,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED STR19R STA500I / REMOVED FWD CARGO GUSSET AT STA 500I; STR 19L I-A-W SRM 51-40-02-0G-0; LOCATED AND DRILLED FASTENER HOLES IN NEW GUSSET PER SRM 51-40-05-0G-0. PO# 760523 INSTALLED GUSSET I-A-W SRM 51-40-02-0G-0; AND BDWG# 143A9481
